# SDR DXTA200501073

- Difficulty date: November 10, 2005
- Submitted: November 15, 2005
- Operation: Air carrier
- Aircraft: N622QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605286
- Aircraft time: 3,136 hours, 2,454 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Ground Stud
- Condition: Damaged
- Location: Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

INFLIGHT UNLOCK LIGHT ILLUMINATED WITH 3 GREEN LIGHTS LEFT, GEAR WAS FLICKERING ON/OFF.  ACCOMPLISHED CHECK LIST AND BLEW GEAR DOWN.  T/S TO BAD GROUND ON LEFT MAIN GEAR ACTUATOR DOWNLOCK SWITCH GL007.  REPAIRED WIRING TO GROUND, JACKED UP AIRCRAFT RESET EMERGENCY N2 GEAR BOTTLE.  PERFORMED GEAR FUNCTION, ALL CHECKED GOOD.  BLED HYD SYSTEM AND SERVICE HYD & N2 BOTTLE.  WORKED DONE IAW 560 XL M/M 32-01-00.
